Introduction For Arinac Tab 200mg / 30mg
- Arinac tablet contains ibuprofen 200mg & pseudoephedrine HCL 30mg in it. Ibuprofen belongs to an NSAID class while pseudoephedrine is sympathomimetic medication which is used as decongestant (relief for a blocked or stuffy nose)
- Indicated for relieving symptoms of cold & cold associated congestion.
- Adult dose is 60mg every 4 to 6 hours. Max dose is 4 doses per 24 hours.
- For oral administration
- In patients with ibuprofen, pseudoephedrine, or any other ingredient present in arinac allergy, shouldn’t use arinac tablet.
- Contraindicated in children less than 12 years of age
- Contraindicated in people with severe high blood pressure
- With arinac use, dizziness might occur, so avoid driving car or using heavy machinery
- Store at room temperature
When Not To Use For Arinac Tab 200mg / 30mg
How To Use For Arinac Tab 200mg / 30mg
- For oral administration i.e. via the mouth only
- Adult dose is 60mg every 4 to 6 hours. Max dose is 4 doses per 24 hours.
- You should take arinac tablet after having a meal
- Use it at the same time of the day
Why Choose For Arinac Tab 200mg / 30mg
Arinac tablet contains ibuprofen 200mg & pseudoephedrine HCL 30mg in it. Ibuprofen belongs to an NSAID (non-steroidal anti-inflammatory drug) class that will help in relieving inflammation by inhibition of chemicals like prostaglandins. While pseudoephedrine is sympathomimetic medication which is used as a decongestant (relief for a blocked or stuffy nose). Indicated for relieving symptoms of cold & cold associated congestion with pains & aches, fever, headache, runny/blocked nose, sore throat, and sinuses. It is prescribed in allergic rhinitis or hay fever. It can also help in headache, toothache, arthritis, back pain, & menstrual pain.
Reviews
There are no reviews yet.